# SDR ASOA20120205016

- Difficulty date: February 4, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 25,263 hours, 19,116 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A15267
- Condition: Faulty
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LOUD THUMPING NOISE DURING GEAR RETRACTION.  MX INSPECTED AND REPLACED THE NR 3 NOSE GEAR UPLOCK BOX PROXIMITY SWITCH.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TESTS.  OPS CHECKED GOOD.
